Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How Can One Cure Fever, Throat Infection And Ear Infection In A Child Who Has G6PD?

My grandson is 10 months old and was diagnosed at birth as having G6PD. Yesterday he developed a high fever and we took him to the hospital where they confirmed he was suffering from a throat infection and the beginning of an ear infection. The Dr. put him on Amoxicillin and we were told it was safe for him to take it. Tonight we are noticing a rash on his legs and arms. Any idea what this could be caused from? Also he was tested for G6PD and found to be only level 5.
Tue, 30 Jul 2019
Report Abuse
Pediatrician 's  Response
Hi,

The rash you mentioned could be due to the same infection that is causing the fever. There is also a possibility that the rash is a due allergy to the Amoxicillin. A revisit to differentiate the two would be best.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Cajetan, Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How Can One Cure Fever, Throat Infection And Ear Infection In A Child Who Has G6PD?

Hi, The rash you mentioned could be due to the same infection that is causing the fever. There is also a possibility that the rash is a due allergy to the Amoxicillin. A revisit to differentiate the two would be best. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Cajetan, Pediatrician